MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; WC, K3, 18", SB HARFLA, ELR

MEDLINE INDUSTRIES LP; WC, K3, 18", SB HARFLA, ELR
Catalog Number K3186N44E1
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Skin tear.
 
Additional Manufacturer Narrative
It was reported that the device caused skin tears requiring wound care treatment.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
WC, K3, 18", SB HARFLA, ELR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20533143
Report Number1417592-2024-00917
Device Sequence Number6697615
Product Code IOR
UDI-Device Identifier00193489142931
UDI-Public00193489142931
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberK3186N44E1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight70 KG